Clofazimine-induced crystal-storing histiocytosis producing chronic abdominal pain in a leprosy patient.

@article{Sukpanichnant2000ClofazimineinducedCH,
  title={Clofazimine-induced crystal-storing histiocytosis producing chronic abdominal pain in a leprosy patient.},
  author={Sanya Sukpanichnant and Narumol Srisuthapan Hargrove and Udom Kachintorn and Sathaporn Manatsathit and Thawee Chanchairujira and Noppadol Siritanaratkul and Thawatchai Akaraviputh and Kleophant Thakerngpol},
  journal={The American journal of surgical pathology},
  year={2000},
  volume={24 1},
  pages={129-35}
}
Clofazimine-induced crystal-storing histiocytosis is a rare but well-recognized condition in the literature. Besides the common reddish discoloration of the skin, clofazimine produces gastrointestinal disturbances-sometimes severe abdominal pain, prompting exploratory laparotomy, because pathologic and radiologic findings can produce diagnostic difficulties if the pathologic changes caused by clofazimine are not recognized. The authors report such a case in a leprosy patient to emphasize the… CONTINUE READING
13 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Similar Papers

Loading similar papers…